Author Topic: Diclofenac (Voltaren) improves my symptoms  (Read 986 times)

BluesBrother

  • Jr. Member
  • **
  • Posts: 89
Diclofenac (Voltaren) improves my symptoms
« on: August 19, 2019, 03:09:13 PM »
A while ago I had a comprehensive checkup with an immunologist with no results. The immunologist then suggested to give diclofenac (Voltaren) a try - a suggestion based on

Ashby J, and Goldmeier D. Postorgasm illness syndrome: A spectrum of illnesses. J Sex Med 2010;7:1976-1981. https://www.ncbi.nlm.nih.gov/pubmed/20214722

I have now tried diclofenac for about 1.5 months and can report substantial improvement of symptoms. I have found a rhythm where I masturbate once a week, usually on a Friday or Saturday evening. I take 50 mg of diclofenac orally some time before orgasm. I then take three times 50 mg (morning, noon, evening) for the following two days. Previously, I would usually suffer from fatigue, lack of mental clarity, mood issues and physical weakness. The second morning after an orgasm would be the worst with extreme fatigue. Now, I can more or less function normally during the weekend. On the first day after orgasm, I still feel the need to take a nap in the afternoon and feel quite tired towards the evening. The second day is a big improvement to before. Where previously I would have often stayed home and rested and slept most of the day, I can now go out and do things. On day 3 when I stop taking diclofenac, I still feel the remains of POIS, but I can work more or less normally. I have also experimented with taking Benadryl in addition which has previously helped me, in particular with quality of sleep - so far the experiment is inconclusive.

Please note that diclofenac can have serious side effects and can be dangerous for the kidneys. Always consult with a physician first. In my case, I am a bit worried about kidney function, since in the past I have had elevated creatinine, but not lately. I will keep monitoring this. Of course, if there is a less problematic drug with the same effect, I'd be happy to hear about it.

I'd also be curious to hear about others' experiences with diclofenac. There are a few older posts on the forum, but overall not much.
Used to have brain fog, flue-like symptoms, un-refreshing sleep, extreme exhaustion, muscle and joint pain, digestive problems, social anxiety, urge to urinate frequently.
Used niacin in the past. Now using nanna1's maintenance stack. Exhaustion and brain fog now main problem. 3-day POIS cycle

demografx

  • Administrator
  • Hero Member
  • *****
  • Posts: 5628
  • All of us working together to defeat POIS!
Re: Diclofenac (Voltaren) improves my symptoms
« Reply #1 on: August 19, 2019, 07:56:28 PM »

diclofenac...can be dangerous.

Always consult with a physician.


Thanks for adding the caution, BB!
10 years of significant POIS-reduction, treatment consisting of daily (365 days/year) testosterone patches.

TRT must be checked out carefully with your doctor due to fertility, cardiac and other risks.

40+ years of severe 4-days-POIS, married, raised a family, started/ran a business